# SDR SWIA201439682

- Difficulty date: October 10, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 28,984 hours, 17,354 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 272KRF HAS A CRACKED VENT BOX,  REPAIRED FLOOR PANEL IAW EA.
